American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32Q20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Kefeng Liu and Xiaokui Yang. Ricci curvatures on Hermitian manifolds. Trans. Amer. Math. Soc. 369 (2017) 5157-5196.
Abstract, references, and article information   
View Article: PDF

[2] Tamás Darvas and Yanir A. Rubinstein. Tian's properness conjectures and Finsler geometry of the space of K\"ahler metrics. J. Amer. Math. Soc. 30 (2017) 347-387.
Abstract, references, and article information
View Article: PDF

[3] Li Ma and Anqiang Zhu. Why the cigar cannot be isometrically immersed into the 3-space. Proc. Amer. Math. Soc. 144 (2016) 2619-2622.
Abstract, references, and article information   
View Article: PDF

[4] Valentino Tosatti. Non-K\"ahler Calabi-Yau manifolds. Contemporary Mathematics 644 (2015) 261-277.
Book volume table of contents   
View Article: PDF

[5] Yuji Odaka. On Parametrization, optimization and triviality of test configurations. Proc. Amer. Math. Soc. 143 (2015) 25-33.
Abstract, references, and article information   
View Article: PDF

[6] Gábor Székelyhidi. An Introduction to Extremal K\"ahler Metrics. Graduate Studies in Mathematics 152 (2014) MR MR3186384.
Book volume table of contents

[7] The Bergman kernel. Graduate Studies in Mathematics 152 (2014) 129-152.
Book volume table of contents
View Article: PDF

[8] K\"ahler-Einstein metrics. Graduate Studies in Mathematics 152 (2014) 35-55.
Book volume table of contents
View Article: PDF

[9] K\"ahler geometry. Graduate Studies in Mathematics 152 (2014) 1-21.
Book volume table of contents
View Article: PDF

[10] Analytic preliminaries. Graduate Studies in Mathematics 152 (2014) 23-34.
Book volume table of contents
View Article: PDF

[11] Moment maps and geometric invariant theory. Graduate Studies in Mathematics 152 (2014) 85-104.
Book volume table of contents
View Article: PDF

[12] Extremal metrics. Graduate Studies in Mathematics 152 (2014) 57-83.
Book volume table of contents
View Article: PDF

[13] K-stability. Graduate Studies in Mathematics 152 (2014) 105-128.
Book volume table of contents
View Article: PDF

[14] CscK metrics on blow-ups. Graduate Studies in Mathematics 152 (2014) 153-184.
Book volume table of contents
View Article: PDF

[15] Lucio Bedulli and Anna Gori. Isometric embeddings of K\"ahler-Ricci solitons in the complex projective space. Proc. Amer. Math. Soc. 142 (2014) 1777-1781.
Abstract, references, and article information   
View Article: PDF

[16] Yanir A. Rubinstein. On the construction of Nadel multiplier ideal sheaves and the limiting behavior of the Ricci flow. Trans. Amer. Math. Soc. 361 (2009) 5839-5850. MR 2529916.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Philippe Eyssidieux, Vincent Guedj and Ahmed Zeriahi. Singular Kähler-Einstein metrics. J. Amer. Math. Soc. 22 (2009) 607-639. MR 2505296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Olivier Biquard and Yann Rollin. Wormholes in ACH Einstein manifolds. Trans. Amer. Math. Soc. 361 (2009) 2021-2046. MR 2465828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Valentino Tosatti. On the critical points of the $E_k$ functionals in Kähler geometry. Proc. Amer. Math. Soc. 135 (2007) 3985-3988. MR 2341949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] M. Lübke and A. Teleman. The universal Kobayashi-Hitchin correspondence on Hermitian manifolds. Memoirs of the AMS 183 (2006) MR 2254074.
Book volume table of contents   

[21] Silke Lekaus. Unipotent flat bundles and Higgs bundles over compact Kähler manifolds. Trans. Amer. Math. Soc. 357 (2005) 4647-4659. MR 2156725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Wing-Keung To and Lin Weng. $L^{2}$-metrics, projective flatness and families of polarized abelian varieties. Trans. Amer. Math. Soc. 356 (2004) 2685-2707. MR 2052193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Carolina Araujo. Kähler-Einstein metrics for some quasi-smooth log del Pezzo surfaces. Trans. Amer. Math. Soc. 354 (2002) 4303-4312. MR 1926877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia